# SDR AALA20020286

- Difficulty date: February 25, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN LONGERON 4 LT STATION 160.  CUT OUT CRACKED, INSTALLED NEW LONGERON SECTION AND SPLICE PER SRM 53-03 FIG 18, SAT 1, 4, 5, 6.  (M)
